# SDR 98ZZZM2

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844CA
- Make and model: Beech 1900D
- Aircraft serial: UE45
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Part number: B9001B
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS PUSH TO TALK SWITCH INOPERATIVE.  SWITCH FAILURE.  REMOVED AND REPLACED PTT SWITCH.  (M)
